# SDR HALA2013060100074

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 81,165 hours, 33,643 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Hsi
- Part number: 6227999003
- Part serial: 623
- Condition: Failed
- Location: Cockpit
- Part time: 38,759 hours, 7,272 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HSI CAPTAIN`S SIDE, CAUSED SMOKE IN COCKPIT.  SCREEN WENT BLACK.  REPLACED EHSI IAW MM 34-22-04-404-019.  OK FOR SERVICE, VISUAL CHECK OF HSI RACK/MOUNT APPEARS NORMAL, NO NOTICABLE DAMAGE FOUND.  ACCOMPLISHED LMP MCDP TEST 30. TEST PASS.  ACFT LMP STATUS REMAIN "LAND 3."
